MAUDE Adverse Event Report: STRYKER SPINE-US REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF TAP.SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-US REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF TAP.SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 48694014
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that approximately 7 years post-operatively it was noticed via x-ray that a reflex-hybrid variable angle self tap bone screw had fractured and migrated.The patient reported pain.
 
Additional Manufacturer Narrative
Device remains implanted.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF TAP.SCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16598292
Report Number0009617544-2023-00010
Device Sequence Number19947789
Product Code KWQ
UDI-Device Identifier04546540535108
UDI-Public04546540535108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48694014
Device Catalogue Number48694014
Device Lot NumberCEK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown